# SDR DALA2024091609042

- Difficulty date: September 10, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N325DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55272
- Aircraft time: 1,341 hours, 602 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2L SLIDE HANDLE WILL NOT MOVE TO THE ARM POSITION. FOUND EOAM TRIGGER IN OVER CENTER CONDITION. T/S AFT 2L SERVICE DOOR REF A220 EFIM SOLUTION ID #1-16024. MANUALLY CORRECTED OVER CENTER CONDITION. DOOR ARMS AND DISARMS PROPERLY. (LP# 5710614)
